# SDR 2008UALA04213

- Difficulty date: August 9, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,151 hours, 18,241 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT INOP AT MID LAV.  FOUND DAMAGED DISCONNECT CONNECTOR.  REPAIRED THE DISCONNECT CONNECTOR.  OPS CHECKS OKAY.
